Has anyone had back pain with the Zoladex implant?

Hi all,I have been on the Zoladex implant with hrt for the last 3 weeks,for the last week I've had really bad back pain,it started at the top of my right hip and and has now moved to my lower back and also getting shooting pains in my bottom and if i sneeze or cough I'm in agony.Could this be caused by the zoladex or hrt,has anyone had the same symptoms?Thanks

1 Reply

oldestnewest
  • hi kelly, when you have the first implant it actually worsens the pain for a few weeks before getting better, it takes that time to de-sensitise your hormones, the shooting pains are nerve pains, your should have been advised abaout these, my ssurgeon prescribed a course of amytriptaline 10mg for a month and it got rid of shooting pains. I went to hell and back during that first month but have now had three implants and have no pain. I take liviel hrt and it took a month to kick in and stop the night sweats etc. From my experience i would say carry on and hopefully it will start to work for you. best of luck.

You may also like...